• I hate this

    1439599503
    DeepBlueKisses [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 27
    • Joined: 8 Jul 2014

    So I'm on antidepressants and the main side effect is that I can't cum any more, I just spent an hour masturbating, and it's like a constant "almost there, keep going, dont stop", only without the climax. I hate this. I'll try again tomorrow with my vibrator.

    Has anyone else experienced this with antidepressants? Did you overcome it? Any advice?

    1439613015
    Raven93 [sign in to see picture]
    • Rank: Major
    • Posts: 169
    • Joined: 19 Dec 2014

    It might not be the anti depressants themselves as much as stress etc. Try not to worry about it or expect it to happen again as that will make it worse, just focus on relaxing and enjoying your self, too much pressure to cum is often a cause for people not being able to.

    1439630655
    NEvans [sign in to see picture]
    • Rank: General
    • Posts: 590
    • Joined: 2 Nov 2014

    Unfortunately it's a really common side effect you could speak to your doctor and see if there are any other suitable antidepressants that do not have the same side effect but most do :( x

    1439633773
    JM88 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1174
    • Joined: 12 Nov 2014

    I struggle with this but i did find something that helped!

    Before the AD i could use my favourite toy and come within 5-10 minutes. After the AD the time became longer until i couldnt come.

    one day i tried using my toy in the bath (im all about clit stim) and like you i felt close to coming but just couldn't. After about 40-50 minutes i stopped trying. I shaved my legs, washed my body and then thought i would give it another go and within 10 minutes i was there!

    So now i sometimes have to play in two sessions. I think because i rely on clit stimulation, playing for too long makes the sensation feel less or i become used to it. During the break i am still sensitive to touch so when i begin again its like i have had a headstart!

    Its the same with sex. I can only come in one position but we do that position for a while and then switch to something else and then go back to it. Not only can i come but its actually stronger than before.

    1439640258
    Clockwork_Oasis [sign in to see picture]
    • Rank: Major General
    • Posts: 308
    • Joined: 9 Jun 2013

    We've had the same problem in our relationship. One thing that helped for us was the Play-O orgasm gel applied about 20 minutes before we started play, and then again just as we started. It just makes the whole area a bit more sensitive and sends blood to the clit. I suppose it does a little the same thing as JM88's technique -- it just gives your body longer to prepare and redirect energy =)

    We also found that this side effect lesseened with time =)

    1439670051
    DeepBlueKisses [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 27
    • Joined: 8 Jul 2014

    omg

    i did it. it took a while but i did it. it feels so good having that release after such a long time. i guess i just have to be patient and learn that i wont be able to do it everyday.

    thanks for your advice everyone :)

    1439674422
    HighLibidoAndrew [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 33
    • Joined: 3 Dec 2014

    Ask to be switched to mirtazapine (zispin) doesn't have that side effect

    1439731799
    chocolate-milk [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 67
    • Joined: 10 Jun 2012

    My friend is on anti depressants and has lost her libido, it seems a common side effect.

    1439732025
    Purring-Pussy [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 3171
    • Joined: 11 Jun 2012

    HighLibidoAndrew wrote:

    Ask to be switched to mirtazapine (zispin) doesn't have that side effect

    I had no side effects on this. Only on Duloxetine now and been struggling on that a little, but I'm impatient too, I'm used to cumming within 1-2 minuets, now it takes upto 5 or I give in.

    1439732577
    Fun Louise [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 4615
    • Joined: 30 Mar 2015

    This is a common side effect unfortunately. Either ask to be changed to different meds or try a different approach to play.

    if your a clit girl try some penetrative toys or a but plug. Don't rush take your time, sensory play might be very good. So a blindfold and some hot, cold, feathers ect. Pay particular attention to your nipples, they often become more sensative.

    My only other suggestion is a set of kegal / jiggle balls. They help to tone you, but are also fun to wear and outhouse they will not make you orgasm they might get you very turned on and wet and ready for masturbation.

    good luck.

    Post a reply to this thread

    Please sign in to post messages to the forum.